Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MERIT MEDICAL ANGIOGRAPHIC CATHETER PIGTAIL CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MERIT MEDICAL ANGIOGRAPHIC CATHETER PIGTAIL CATHETER
Catalog Number
7602-20M100SH
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
01/11/2018
Type of Reportable Event
Malfunction
Event or Problem Description
As staff prepared a marker pigtail catheter for a tavr procedure, the hub of the catheter completely came off the line.The same issue occurred with another catheter.A third catheter was selected from a different lot without any issues.
New Search
Submit an Adverse Event Report
Brand Name
ANGIOGRAPHIC CATHETER PIGTAIL CATHETER
Common Device Name
ANGIOGRAPHIC CATHETER PIGTAIL CATHETER
Manufacturer
(Section D)
MERIT MEDICAL
south jordan UT 84095
MDR Report Key
7193922
Report Number
MW5074571
Device Sequence Number
896257
Product Code
DQO
UDI-Device Identifier
00884450002544
UDI-Public
(01)00884450002544
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
01/11/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
10/31/2020
Device Catalogue Number
7602-20M100SH
Device Lot Number
E1239598
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
69 YR
Patient Weight
89